# SDR N6WA2025052601

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 44,750 hours, 35,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLASHLIGHT IS INOP.    REMOVED AND REPLACED THE PILOTS FLASHLIGHT IAW CRJ AMM 25-61-02
